# SDR DXTA2024062612170

- Difficulty date: June 25, 2024
- Submitted: June 26, 2024
- Operation: Air carrier
- Aircraft: N454QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500690
- Aircraft time: 1,752 hours, 1,327 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hook And Loop
- Part number: UNKNOWN
- Condition: Failed
- Location: Door Cover
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW INSIDE CABIN, DOOR WONT OPEN. PART OF THE LEFT DOOR PLASTIC/FIBERGLASS MOLDING OUT OF CORRECT POSITION JAMMING DOOR. PART OF THE MOLDING CRACKED/BROKEN. PLASTIC STRUT COVER IN CUP HOLDER IN CABIN.  LNSTALLED NEW HOOK AND LOOP FABRIC AFTER THAT ADJUSTED SIDE PANEL AND MAKE SURE PLASTIC COVER WAS INSTALLED CORRECTLY . OPS CHECK DOOR MULTIPLE TIMES AND OPS CHECK GOOD.   WORK DONE IAW AMM 25-23-04.
